MathSciNet Relay Station
MathSciNet bibliographic data
MR330177 (48 #8515) 14N10 (14M15)
Musili, C. Postulation formula for Schubert varieties. J. Indian Math. Soc. (N.S.) 36 (1972), 143–171.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement